# SDR CA040302001

- Difficulty date: February 23, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 73030SOCN817388
- Condition: Leaking
- Location: Blade
- Component: Propeller Assy, Hamstd
- Component part number: 8067001
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE OIL LEAK FROM RT PROP, NR 3 BLADE.  BLADES NR 1, 3, 4 REMOVED, BLADE SEALS AND SPRING ASSEMBLIES INSPECTED. ON INSP ONE SEAL WAS FOUND TO BE BADLY SPLIT WITH A DISTORTED SPRING. OTHER 2 BLADE SEALS SPRING ASSEMBLIES WERE BROKEN AND SHOWING SIGNS OF DISTORTION.  ALL 3 BLADE SEAL AND SPRING ASSEMBLIES WERE REPLACED WITH NEW.  LEAK CHECK CARRIED OUT, NIL LEAKS. NR 2 BLADE SEAL AND SPRING ASSEMBLY PREVIOUSLY REPLACED DUE TO OIL LEAK, SPRING WAS FOUND TO BE BROKEN DURING REPLACEMENT.  LT PROP INSPECTED AS PRECAUTIONARY MEASURE, NR 1, 4 BLADES CHECKED SERVICEABLE, NR 2, 3 BLADE SEALS FOUND TO BE DAMAGED DUE TO INCORRECT SPRINGS FITTED. NEW SEALS AND SPRING ASSEMBLIES FITTED, NO DEFECTS.
